zenbean Posted November 9, 2007 Share Posted November 9, 2007 OK, as I wrote on a previous post, I had a bump on my neck that was removed, and biopsied, and I was told it might be lymphoma or pseudolymphoma (the second of which, I was told, could be caused by Lamictal). The good news is - after a second biopsy of the neck bump, and biopsies of two other weird things (pink spots on my chest, and a spot on my leg that wouldn't heal), I've been told it's neither lymphoma nor pseudolymphoma. They're seeing inflammation, t-cell infiltration, and some edema, but are convinced it's not malignant. But because my skin's going crazy (as opposed to my mind, for a refreshing change), dermatologist and pnurse agree I should taper off Lamictal just to make sure that's not causing it. This is scaring me, because Lamictal's the only thing that's ever worked well for me. This is the time of year I tend to get really depressed (living up here in the dark, cold north country), and ADs alone make me really manic. Just wondering - is Li with an AD my only other option? Anyone had success controlling BP with a combination that doesn't include either Lamictal or Li? I'll be discussing this with the pnurse on December 10, and just want to make sure I'm as informed as I can be. (I'm starting to taper the Lamictal right away, but may have to wait until December to replace it - not sure - the pnurse asked me to call back on Monday, when she'll have consulted with the pdoc.) Stories, thoughts, suggestions would be all be appreciated. Thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.